Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 9, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at May 5, 2007, 4:07 AM MDT. It took effect at May 5, 2007, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2007, 4:07 AM MDT (10:07 UTC)
- In effect from
- May 5, 2007, 12:00 PM MDT
- Expired
- May 5, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 051007 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 407 AM MDT SAT MAY 5 2007 ...WINDY THIS AFTERNOON AND EVENING ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS... .A COMPLEX LOW PRESSURE SYSTEM WILL MOVE SLOWLY INTO THE SOUTHWESTERN UNITED STATES TODAY CAUSING INCREASING WINDS ACROSS THE REGION. WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS 45 MPH THIS AFTERNOON. ISOLATED AREAS OF BLOWING SAND AND DUST WILL OCCUR WITH REDUCED VISIBILITIES. NMZ022>025-030>032-TXZ055-056-052100- /O.NEW.KEPZ.WI.Y.0009.070505T1800Z-070506T0300Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 407 AM MDT SAT MAY 5 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. COMPLEX LOW PRESSURE SYSTEM WILL MOVE SLOWLY INTO THE SOUTHWESTERN UNITED STATES TODAY. AS A RESULT WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH THIS AFTERNOON WITH GUSTS TO 45 MPH. HIGHER GUSTS MAY OCCUR ALONG EAST FACING MOUNTAIN SLOPES. BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS CAUSING HAZARDOUS DRIVING CONDITIONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at May 5, 3:02 AM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 5, 3:02 AM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
302 AM MDT SAT MAY 5 2007
.SYNOPSIS...
A COMPLEX LOW PRESSURE SYSTEM WILL MOVE SLOWLY ACROSS THE
SOUTHWESTERN UNITED STATES THIS WEEKEND AND EARLY NEXT WEEK. THIS
DISTURBANCE WILL BRING WINDY CONDITIONS THIS AFTERNOON ALONG WITH
A FEW SHOWERS AND THUNDERSTORMS EARLY NEXT WEEK. WESTERLY WINDS
AND HIGH PRESSURE WILL PRODUCE WARM DRY WEATHER LATER IN THE
PERIOD.
&&
.DISCUSSION...
COMPLEX WEATHER PATTERN EVOLVING WITH POSSIBLY UNSETTLED
CONDITIONS AGAIN FOR THE CWA. RATHER STRONG DEEP UPPER LOW CENTER
MOVING INTO UTAH EARLY THIS MORNING. MODELS IN AGREEMENT THIS
CENTER WILL ACCELERATE TO THE NORTHEAST TODAY BUT A SECOND
VORTICITY CENTER/TROUGH AXIS WILL ROTATE THROUGH ARIZONA TODAY AND
CONTINUE ACROSS NEW MEXICO SUNDAY. MID LEVEL 80 KT SPEED MAX WILL
EXTEND ACROSS THE CWA BY LATE THIS AFTERNOON WHILE LEE TROUGH
DEEPENS THROUGH EASTERN NEW MEXICO WITH THESE ELEMENTS
STRENGTHENING WINDS. WARM DRY LOW LEVEL CONDITIONS WILL RESULT IN
LATE AFTERNOON MIXING HEIGHTS TO 650 MB ALLOWING STRONGER WINDS
ALOFT TO SUSTAIN SPEEDS AT ADVISORY CRITERIA. LOW LEVEL MOISTURE
WILL BE SPARSE BUT STRONG DYNAMICS SHOULD PRODUCE ISOLATED
CONVECTION OVER NORTHERN MOUNTAIN AREAS.
PRIMARY TROUGH WILL EXHIBIT LITTLE MOVEMENT AS ANOTHER MID LEVEL VORT
CENTER/PRESSURE TROUGH FORECASTED TO MOVE VERY SLOWLY ACROSS
ARIZONA MONDAY BEFORE DRIFTING THROUGH THE CWA TUESDAY. COLD FRONT
WILL MEANWHILE SLIDE SOUTHWARD THROUGH REGION ON MONDAY WITH
EASTERLY FLOW BEHIND BOUNDARY ADVECTING MOISTURE. DEWPOINTS WILL
THEREFORE INCREASE MONDAY AND TUESDAY WITH AIR MASS BECOMING AT
LEAST WEAKLY UNSTABLE. THUS EXPECT AT LEAST ISOLATED CONVECTION AS
AIR MASS IS LIFTED BY UPPER TROUGH.
TROUGH WILL BE EAST OF THE CWA BY WEDNESDAY AND UPPER RIDGE
WILL BRING WARM DRY CONDITIONS WEDNESDAY AND THURSDAY. LATEST
GFS MOVES ANOTHER TROUGH INTO THE SOUTHWEST FRIDAY AND SATURDAY
BUT TOO EARLY TO INTRODUCE ANY PRECIP WITH THIS SYSTEM.
&&
.AVIATION...
VFR WITH AREAS OF CEILINGS ABOVE 10,000 FT AGL. MODERATE OR
GREATER TURBULENCE BELOW 12,000 FT AGL...ESPECIALLY OVER MOUNTAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 84 57 78 49 76 / 0 10 10 0 20
SIERRA BLANCA TX 84 55 76 46 69 / 0 10 10 0 30
LAS CRUCES 82 52 78 47 76 / 0 10 10 0 20
ALAMOGORDO 82 51 75 44 71 / 10 10 10 10 30
CLOUDCROFT 62 37 53 32 52 / 10 10 20 10 30
TRUTH OR CONSEQUENCES 80 51 75 45 74 / 10 10 10 10 20
SILVER CITY 72 45 67 38 67 / 20 20 20 10 20
DEMING 80 50 77 43 76 / 0 10 10 0 10
LORDSBURG 79 51 77 44 77 / 0 10 10 0 10
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
NMZ022>025-030>032.
TX...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
TXZ055-056.
&&
05 ROGASHHazardous weather outlook, May 4, 7:25 AM MDT, 20 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 725 AM MDT FRI MAY 4 2007 NMZ022>025-030>032-TXZ055-056-051245- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 725 AM MDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS IN THE AFTERNOON AND EVENING MAY POSE PROBLEMS FOR MOTORISTS DUE TO A FEW AREAS OF BLOWING DUST. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG WINDS EXPECTED AGAIN SATURDAY. CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in New Mexico, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.